# SDR SCNA20210112001

- Difficulty date: January 10, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 58,085 hours, 26,482 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AUTOFAIL LIGHT ILLUMINATED NNC COMPLETED.  IN CRUISE FLIGHT OFF SCHEDULE DESCENT LIGHT ILLUMINATED FOLLOWED BY AUTO FAIL LIGHT ILL AGAIN AND THEN PANEL WENT BLANK.  INFORMED OVER ACARS LOSS OF CABIN PRESSURE, DECLARED EMERGENCY.  DIVERSION TO DEN FLIGHT LANDED SAFELY IN DEN.  FOUND THAT NR 1 CONTROLLER WOULD NOT POWER UP.  REPLACED NR 1 CABIN PRESSURE CONTROLLER, REF AMM 21-31-01 CHECKS GOOD.
